Global solutions of the evolutionary Faddeev model with small initial data

Zhen Lei, Fang-Hua Lin, Yi Zhou

Research output: Contribution to journalArticle

Abstract

We consider the Cauchy problem for evolutionary Faddeev model corresponding to maps from the Minkowski space ℝ 1+n to the unit sphere S 2, which obey a system of non-linear wave equations. The nonlinearity enjoys the null structure and contains semi-linear terms, quasi-linear terms and unknowns themselves. We prove that the Cauchy problem is globally well-posed for sufficiently small initial data in Sobolev space.

Original languageEnglish (US)
Pages (from-to)309-328
Number of pages20
JournalActa Mathematica Sinica, English Series
Volume27
Issue number2
DOIs
StatePublished - 2011

Fingerprint

Sobolev spaces
Wave equations
Global Solution
Cauchy Problem
Minkowski Space
Nonlinear Wave Equation
Term
Unit Sphere
Semilinear
Sobolev Spaces
Null
Nonlinearity
Unknown
Model

Keywords

  • Faddeev model
  • global existence
  • quasi-linear wave equations
  • semi-linear wave equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Global solutions of the evolutionary Faddeev model with small initial data. / Lei, Zhen; Lin, Fang-Hua; Zhou, Yi.

In: Acta Mathematica Sinica, English Series, Vol. 27, No. 2, 2011, p. 309-328.

Research output: Contribution to journalArticle

@article{51b09cfd42444caea65100a0ecc262d9,
title = "Global solutions of the evolutionary Faddeev model with small initial data",
abstract = "We consider the Cauchy problem for evolutionary Faddeev model corresponding to maps from the Minkowski space ℝ 1+n to the unit sphere S 2, which obey a system of non-linear wave equations. The nonlinearity enjoys the null structure and contains semi-linear terms, quasi-linear terms and unknowns themselves. We prove that the Cauchy problem is globally well-posed for sufficiently small initial data in Sobolev space.",
keywords = "Faddeev model, global existence, quasi-linear wave equations, semi-linear wave equations",
author = "Zhen Lei and Fang-Hua Lin and Yi Zhou",
year = "2011",
doi = "10.1007/s10114-011-0465-1",
language = "English (US)",
volume = "27",
pages = "309--328",
journal = "Acta Mathematica Sinica, English Series",
issn = "1439-8516",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Global solutions of the evolutionary Faddeev model with small initial data

AU - Lei, Zhen

AU - Lin, Fang-Hua

AU - Zhou, Yi

PY - 2011

Y1 - 2011

N2 - We consider the Cauchy problem for evolutionary Faddeev model corresponding to maps from the Minkowski space ℝ 1+n to the unit sphere S 2, which obey a system of non-linear wave equations. The nonlinearity enjoys the null structure and contains semi-linear terms, quasi-linear terms and unknowns themselves. We prove that the Cauchy problem is globally well-posed for sufficiently small initial data in Sobolev space.

AB - We consider the Cauchy problem for evolutionary Faddeev model corresponding to maps from the Minkowski space ℝ 1+n to the unit sphere S 2, which obey a system of non-linear wave equations. The nonlinearity enjoys the null structure and contains semi-linear terms, quasi-linear terms and unknowns themselves. We prove that the Cauchy problem is globally well-posed for sufficiently small initial data in Sobolev space.

KW - Faddeev model

KW - global existence

KW - quasi-linear wave equations

KW - semi-linear wave equations

UR - http://www.scopus.com/inward/record.url?scp=78651417419&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78651417419&partnerID=8YFLogxK

U2 - 10.1007/s10114-011-0465-1

DO - 10.1007/s10114-011-0465-1

M3 - Article

AN - SCOPUS:78651417419

VL - 27

SP - 309

EP - 328

JO - Acta Mathematica Sinica, English Series

JF - Acta Mathematica Sinica, English Series

SN - 1439-8516

IS - 2

ER -